# SDR MALA040608

- Difficulty date: October 1, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 14,515 hours, 14,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT SLIDE NEEDS TO BE RESECURED.  MAINTENANCE RESECURED SLIDE AS REQUIRED.
